# SDR SWAA2024092024284

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947.5 AND RBL22 AFT CARGO COMPARTMENT 2024-489199<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BETWEEN STA927 TO STA947.5 AND RBL22 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 147A7500;SHEET 19;SHEET 20; REV -.SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BETWEEN STA927 TO STA947.5 AND RBL22 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 147A7500;SHEET 19;SHEET 20; REV -.SEE INDIVIDUAL SIGN OFF BELOW
